Journal of Modern Physics

Vol.4 No.2(2013), Paper ID 27716, 6 pages



The Schrödinger Equation of the Hilbert Hyper Space


Yehuda Roth


Oranim Academic College, Kiryat Tivon, Israel


Copyright © 2013 Yehuda Roth et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Y. Roth, "The Schrödinger Equation of the Hilbert Hyper Space," Journal of Modern Physics, Vol. 4 No. 2, 2013, pp. 168-173. doi: 10.4236/jmp.2013.42023.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.